# SDR WRLA200221

- Difficulty date: August 29, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Location: Accy Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT SERVICING, AC BUS NR 1 CIRCUIT BREAKERS POPPED.  FURTHER NOTED TERMINAL STRIP BURNED IN CENTER ACCESSORY COMPARTMENT.  ACCOMPLISHED ALL NECESSARY REPAIRS.  REPLACED THE FOLLOWING COMPONENTS REPAIRED TERMINAL STRIP S3521, LUGS ON FEEDER TO THE TERMINAL STRIP AND DATA PLATE FOR TERMINAL STRIP.  WITH INSPECTION OF THE FEEDERS AND INSULATION.  THE FOLLOWING OTHER COMPONENTS WERE REPLACED DC BUS TIE C/B NR 1 (B15), AC BUS NR1 B PHASE C/B (B17) AND AC BUS NR 1 C PHASE C/B (B18).  REPLACED COMPONENTS, TERMINAL STRIP.
